# SDR CALA9700496

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RIB OF LOWER WING TO FUSELAGE FAIRING AT STA 1360.  THE RIB WAS REMOVED AND A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 53-00-01.
